# SDR ABXA9701224

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5642940
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL 505F HAS CRACKS AT HOLES.  *S/D*  REPAIRED PANEL IAW DC8 SRM 51-1-21 AND ABX REA D857-19566MR.
